Alert archive / Indiana / Special Marine Warnings in 2014
Special Marine Warning 21, NWS Northern Indiana
NWS Northern Indiana issued this special marine warning at Sep 5, 2014, 4:32 PM EDT. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2014, 4:32 PM EDT (20:32 UTC)
- Expired
- Sep 5, 2014, 5:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.0 in
The radar
The Northern Indiana radar (KIWX), 109 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1924 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
741
WHUS53 KIWX 052032
SMWIWX
LMZ043-046-080-052130-
/O.NEW.KIWX.MA.W.0021.140905T2032Z-140905T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EDT FRI SEP 5 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
NEW BUFFALO MI TO ST JOSEPH MI...
MICHIGAN CITY IN TO NEW BUFFALO MI...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO
MID LAKE...
* UNTIL 530 PM EDT
* AT 429 PM EDT...A LINE OF SEVERE THUNDERSTORMS WERE LOCATED FROM 46
NM NORTHWEST OF NEW BUFFALO TO 28 NM NORTHWEST OF BURNS HARBOR...
MOVING EAST AT 45 KNOTS.
HAZARD...WIND GUSTS IN EXCESS OF 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...OVERTURNED AND CAPSIZED BOATS.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO
MID LAKE AROUND 450 PM EDT.
NEW BUFFALO MI TO ST JOSEPH MI AROUND 500 PM EDT.
MICHIGAN CITY IN TO NEW BUFFALO MI AROUND 510 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT WIND GUSTS IN EXCESS OF 50 KNOTS...HIGH WAVES...
DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
THIS IS A POTENTIALLY DANGEROUS SITUATION...AND ALL GREAT LAKE
MARINERS AND SHIP MASTERS SHOULD CLOSELY MONITOR THIS STORM.
&&
LAT...LON 4213 8660 4210 8649 4192 8659 4183 8670
4178 8678 4181 8696 4212 8696
TIME...MOT...LOC 2032Z 281DEG 46KT 4247 8715 4219 8707
4195 8748
HAIL...0.00IN
WIND...50KTS
$$
JBALL1 follow-up statement
052
FZUS73 KIWX 052056
MWSIWX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT FRI SEP 5 2014
LMZ043-046-080-052130-
/O.CON.KIWX.MA.W.0021.000000T0000Z-140905T2130Z/
456 PM EDT FRI SEP 5 2014
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 530 PM EDT...
FOR THE FOLLOWING AREAS...
NEW BUFFALO MI TO ST JOSEPH MI...
MICHIGAN CITY IN TO NEW BUFFALO MI...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO MID
LAKE...
AT 454 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM 37
NM NORTH OF NEW BUFFALO TO 17 NM NORTH OF BURNS HARBOR...MOVING EAST
AT 45 KNOTS.
HAZARD...WIND GUSTS IN EXCESS OF 50 KNOTS.
SOURCE...RADAR INDICATED.
IMPACT...OVERTURNED AND CAPSIZED BOATS.
THESE STRONG THUNDERSTORMS WILL BE NEAR...
LAKE MICHIGAN MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFF SHORE TO MID
LAKE AROUND 510 PM EDT.
MICHIGAN CITY IN TO NEW BUFFALO MI AROUND 510 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT WIND GUSTS IN EXCESS OF 50 KNOTS...HIGH WAVES...
DANGEROUS LIGHTNING...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THESE STORMS PASS.
&&
LAT...LON 4213 8660 4210 8649 4192 8659 4183 8670
4178 8678 4181 8696 4212 8696
TIME...MOT...LOC 2056Z 281DEG 46KT 4241 8668 4216 8651
4189 8717
HAIL...0.00IN
WIND...50KTS
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special marine warning went out at Sep 5, 3:57 PM EDT, 35 minutes earlier.
Area forecast discussion, Sep 5, 3:57 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT FRI SEP 5 2014
.SYNOPSIS...
ISSUED AT 345 PM EDT FRI SEP 5 2014
A COLD FRONT WILL MOVE THROUGH THE REGION THIS EVENING...BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THROUGH 9 PM
EDT...WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND
HEAVY RAIN. AHEAD OF THE FRONT TEMPERATURES HAVE RISEN INTO THE
UPPER 80S AND 90S...PUTTING HEAT INDICES AROUND 100. AS A
RESULT...A HEAT ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.
OTHERWISE...RAIN SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT. LOW TEMPERATURES WILL BE IN THE 60S. ONCE THE FRONT
PASSES...COOLER AND LESS HUMID WEATHER WILL PREVAIL. HIGHS
TOMORROW WILL BE IN THE 70S.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
HAVE ISSUED A ADVISORY FOR HIGH HEAT INDEX CONDITIONS WITH INDICIES
AROUND 100F THIS AFTERNOON IN THE TROPICAL TYPE OF AIRMASS. A SEVERE
THUNDERSTORM WATCH HAS ALSO BEEN ISSUED INTO THIS EVENING AS
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER THE
FORECAST AREA WITH SPC MESOANALYSIS CAPES EXCEEDING 5000 J/KG AT
19Z. ALSO...DTX 18Z CAPE WAS OVER 5000. STORMS WERE JUST STARTING TO
BREAK THROUGH A WEAKER CAP OVER LOWER MICHIGAN AND NE IL AT MID
AFTERNOON. EXPECT THE POTENTIAL FOR SEVERE STORMS TO INCREASE LATE
THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT APPROACHES AND IS
ABLE TO BREAK THROUGH A STRONGER CAP FURTHER SOUTH. NAM 12 KM AND HI
RES ARW APPEAR TO BE HANDLING THIS SCENARIO THE BEST OF MODELS...
ALTHOUGH THE ACTUAL CAP MAY BE STRONGER THAT WHAT THE ARW IS SHOWING
OVER INDIANA. GIVEN THE HIGH CAPE...A HIGH WET BULB ZERO HEIGHT AND
LOW BULK/SHEAR...STORM ORGANIZATION LOOKS MORE MARGINAL WITH
DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE GREATEST THREATS. MUCH
COOLER AND DRIER AIR WILL SPREAD INTO THE AREA FROM THE NORTHWEST
LATE TONIGHT AND SATURDAY...WITH PRECIPITATION ENDING FROM THE
NORTHWEST TO THE SOUTHEAST.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 355 PM EDT FRI SEP 5 2014
COOL POST FRONTAL HIGH PRESSURE SYSTEM OVER THE PLAINS AT THE START
OF THE PERIOD WILL MOVE E-NE TO THE NERN U.S. BY SUNDAY NIGHT
PROVIDING FAIR WEATHER/LIGHT WINDS WITH JUST PATCHY CU/STRATO CU
SUNDAY-MONDAY. TEMPS SHOULD BE A BIT BLO NORMAL FOR THE SECOND HALF
OF THE WEEKEND WITH LOWS SATURDAY NIGHT IN THE U40S/L50S AND HIGHS
SUNDAY IN THE L-M70S. RETURN FLOW/AIRMASS MODIFICATION SHOULD RESULT
IN A SLIGHTLY WARMER TEMPS SUNDAY NIGHT/MONDAY WITH RIDGING
PROVIDING CONTINUED DRY/STABLE CONDITIONS. A SHRTWV IS EXPECTED TO
MOVE EAST FROM THE PLAINS IN ZONAL FLOW TO THE GRTLKS TUE/WED.
MEDIUM RANGE MODELS HAVE CONSIDERABLE DIFFERENCES ON STRENGTH/TIMING
OF THIS SYSTEM SO POPS TUE-WED PRBLY CAN EVENTUALLY BE WHITTLED DOWN
TO A 12HR PERIOD OR TWO, BUT MODEL CONSISTENCY LACKING TO DO THAT
ATTM.
FLOW ALOFT SHOULD BECOME MORE AMPLIFIED BY LATE NEXT WEEK AS A
SERIES OF STRONG SHRTWVS DIG SE FROM SWRN CANADA INTO THE CENTRAL
CONUS WITH SUBSEQUENT UPR TROF THEN PROGRESSING SLOWLY EAST. MEDIUM
RANGE MODELS HAVE CONSIDERABLE DIFFERENCES IN TIMING/STRENGTH OF
INDIVIDUAL SHRTWVS AND AMOUNT OF AMPLIFICATION SO CONFIDENCE FAIRLY
LOW BUT STILL SOME POTENTIAL FOR SHOWERS INTO THU BEFORE STRONG HIGH
RIDGES INTO OUR AREA FROM THE NW THU NGT AND FRIDAY. NEAR NORMAL
TEMPS MUCH OF THE WEEK SHOULD TURN UNSEASONABLY COOL BY LATE WEEK AS
UPR TROF MOVES IN WITH LOWS IN THE 40S AND HIGHS IN THE 60S BY THE
END OF THE PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 211 PM EDT FRI SEP 5 2014
CONDITIONS HAVE BECOME VERY UNSTABLE THIS AFTERNOON OVER NRN
INDIANA WITH SPC MESOALALYSIS CAPES BETWEEN 4000 AND 5000 J/KG AT
17Z. A COLD FRONT WAS APPROACHING FROM THE WEST...ALONG WITH A WEAK
UPPER LEVEL SYSTEM. THIS PAIR SHOULD ALLOW CONVECTION TO DEVELOP
RAPIDLY EARLY IN THE TAF PERIOD GIVEN FAVORABLE UPPER LEVEL
SUPPORT AND PLENTY OF CONVECTIVE ENERGY. KEPT A TEMPO GROUP FOR
THUNDER EARLY IN THE TAF PERIOD. OTHERWISE...MUCH COOLER AND DRIER
AIR WILL SPREAD INTO THE REGION. KEPT SOME POST FRONTAL MVFR
CLOUDS LATE IN THE TAF PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR
INZ003>009-012>018-020-022>027-032>034.
MI...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MIZ078>081.
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...MCD
SHORT TERM...SKIPPER
LONG TERM...JT
AVIATION...SKIPPER
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Sep 5, 3:34 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 334 PM EDT FRI SEP 5 2014 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-061945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO THE LOWER 90S TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-061945- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 334 PM EDT FRI SEP 5 2014 /234 PM CDT FRI SEP 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE. THE MAIN RISK WILL BE WIND GUSTS UP TO 65 MPH...BUT LARGE HAIL MAY ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL IS EXPECTED WITH THESE STORMS AS WELL. AFTERNOON TEMPERATURES WILL CLIMB TO AROUND 90 DEGREES TODAY. COMBINED WITH HIGH HUMIDITY...THIS WILL LEAD TO HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG RIP CURRENTS ARE EXPECTED ALONG THE LAKE MICHIGAN SHORELINE ON SATURDAY. THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED TO SEND IN REPORTS AS STORMS MOVE THROUGH THE AREA. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 334 PM EDT FRI SEP 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH STRONG WIND GUSTS...HAIL...AND LOCALLY HIGHER WAVES. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE INTO SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Sep 5, 4:27 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
427 PM EDT FRI SEP 5 2014
INZ013-020-022-052115-
CASS IN-PULASKI IN-WHITE IN-
327 PM CDT FRI SEP 5 2014
...STRONG THUNDERSTORMS OVER NORTHWESTERN WHITE COUNTY...MOVING INTO
NORTHWESTERN CASS...AND SOUTHERN PULASKI COUNTIES...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONON...OR 13 MILES NORTHWEST OF
MONTICELLO...MOVING EAST NORTHEAST AT 30 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WINAMAC...
ROYAL CENTER...
LAKESIDE AND BUFFALO...
PULASKI...HEADLEE AND BELL CENTER...
STAR CITY...
THORNHOPE AND LAWTON...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING/900 PM EDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND SOUTHERN
MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4087 8698 4091 8698 4092 8694 4099 8694
4108 8650 4098 8647 4091 8647 4091 8644
4087 8643 4080 8697 4087 8699
TIME...MOT...LOC 2026Z 257DEG 25KT 4090 8687
JBALLThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 11:46 AM EDT | Heat Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 6 hr |
| Sep 5, 3:43 PM EDT | Small Craft Advisory | IWX | 29 hr | |
| Sep 5, 3:47 PM EDT | Beach Hazards Statement | IWX | 29 hr | |
| Sep 5, 4:27 PM EDT | Special Weather Statement | IWX | Pulaski | 48 min |
| Sep 5, 4:49 PM EDT | Special Weather Statement | IWX | Pulaski | 41 min |
| Sep 5, 5:21 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 39 min |
| Sep 5, 5:29 PM EDT | Special Weather Statement | IWX | Marshall | 46 min |
| Sep 5, 5:35 PM EDT | Special Weather Statement | IWX | LaGrange | 40 min |
| Sep 5, 5:44 PM EDT | Special Weather Statement | IWX | LaGrange | 46 min |
| Sep 5, 5:49 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 41 min |
| Sep 5, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 40 min |
| Sep 5, 5:57 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 33 min |
| Sep 5, 5:58 PM EDT | Special Marine Warning | IWX | 92 min | |
| Sep 5, 6:02 PM EDT | Areal Flood Advisory | IWX | Cass, Fulton, Pulaski, White | 3 hr |
| Sep 5, 6:12 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, LaGrange, Noble, Steuben | 48 min |
| Sep 5, 6:17 PM EDT | Special Weather Statement | IWX | Noble | 28 min |
| Sep 5, 6:24 PM EDT | Severe Thunderstorm Warning | IWX | Noble | 36 min |
| Sep 5, 6:32 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 43 min |
| Sep 5, 7:09 PM EDT | Special Weather Statement | IWX | LaPorte | 36 min |
| Sep 5, 7:31 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 29 min |
| Sep 5, 7:39 PM EDT | Flash Flood Warning | IWX | Cass, Fulton, Pulaski, White | 6 hr |
| Sep 5, 7:43 PM EDT | Special Weather Statement | IWX | Starke | 47 min |
| Sep 5, 4:47 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 43 min |
Nearby
Special Marine Warnings in Indiana, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.